# SDR SWAA2021063080625

- Difficulty date: June 6, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED AT FWD CARGO COMP. STA 500 STR 26L AFT SECTION BILGE AREA ; / [01] REMOVED CLIP AND BAFFLE AT FWD CARGO COMP STA 500 STR 26L B737-700 SRM 51 40 02; [02] CERTIFIED REMOVAL OF CLIP AND BAFFLE AT STA 500 STR 26L PER B737-700 SRM 51-40-02-0G-0.; [03] VERIFIED STEPS 1 AND 2; [04] LOCATED AND DRILLED NEW BRACKET (CLIP) AS REFERENCE B737-700 SRM 51-10-02-0G-0; [05] TREATED AND PRIMED DRILLED HOLES AS REFERENCE B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; [06] CERTIFIED; [07] VERIFIED STEPS 4 AND 5.; [08] OK TO INSTALL CLIP AND BAFFLE.; [09] INSTALLED BAFFLE AND CLIP AS REFERENCE B737-700 SRM 51-40-02-0G-0; [10] REMOVED AND REPLACED CLIP AS REFERENCE B737-700 SRM 51-40-02-0G-0; [11] CERTIFIED INST.BAFFLE AND CLIP; [12] VERIFIED INSTALLATION OF BAFFLE AND CLIP
